首页    期刊浏览 2022年05月29日 星期日
登录注册

文章基本信息

  • 标题:The Fundamental Theorem of Asset Pricing with either Frictionless or Frictional Security Markets
  • 本地全文:下载
  • 作者:Helen H. Huang ; Shunming Zhang
  • 期刊名称:Journal of Mathematical Finance
  • 印刷版ISSN:2162-2434
  • 电子版ISSN:2162-2442
  • 出版年度:2014
  • 卷号:04
  • 期号:02
  • 页码:123-134
  • DOI:10.4236/jmf.2014.42012
  • 语种:English
  • 出版社:Scientific Research Publishing
  • 摘要:This paper studies asset pricing in arbitrage-free financial markets in general state space (both for frictionless market and for market with transaction cost). The mathematical formulation is based on a locally convex topological space for weakly arbitrage-free securities’ structure and a separable Banach space for strictly arbitrage-free securities’ structure. We establish, for these two types of spaces, the weakly arbitrage-free pricing theorem and the strictly arbitrage-free pricing theorem, respectively.
  • 关键词:The First Fundamental Valuation Theorems; Transaction Costs; Weak Arbitrage-Freeness; Strict Arbitrage-Freeness; Arbitrage-Free Pricing Theory; Locally Convex Topological Space; Separable Banach Space
国家哲学社会科学文献中心版权所有